# SDR DALA2016050603738

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER TEE AT BS 377, BETWEEN LBL 56 AND 61. TRIMMED OUT DAMAGE AND  ACCOMPLISHED PERMANENT CAT "A".  REPAIR IAW SRM.
